# SDR JR2R20240322542

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: General aviation
- Aircraft: N85320
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000454
- Aircraft time: 19,712 hours, 11,815 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Lav Service
- Part time: 19,712 hours, 11,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV SERVICE DOOR P/N 170-86668-403 CORRODED. NO SRM LIMITS
